American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Herbert E. Salzer. Formulas for bivariate hyperosculatory interpolation . Math. Comp. 25 (1971) 119-133. MR 0287671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] F. D. Burgoyne. Practical throw-back interpolation . Math. Comp. 25 (1971) 115-117. MR 0287665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. C. R. Newbery. Trigonometric interpolation and curve-fitting . Math. Comp. 24 (1970) 869-876. MR 0279966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. N. E. Greville. Table for third-degree spline interpolation with equally spaced arguments . Math. Comp. 24 (1970) 179-183. MR 0258238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. J. Cody, Kathleen A. Paciorek and Henry C. Thacher. Chebyshev approximations for Dawson's integral . Math. Comp. 24 (1970) 171-178. MR 0258236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Fred T. Krogh. Efficient algorithms for polynomial interpolation and numerical differentiation . Math. Comp. 24 (1970) 185-190. MR 0258240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] F. M. Larkin. Optimal approximation in Hilbert spaces with reproducing kernel functions . Math. Comp. 24 (1970) 911-921. MR 0285086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] James T. Lewis. Computation of best one-sided $L\sb{1}$ approximation . Math. Comp. 24 (1970) 529-536. MR 0273780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. B. Guenther and E. L. Roetman. Some observations on interpolation in higher dimensions . Math. Comp. 24 (1970) 517-522. MR 0275631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William B. Jones and G. Hardy. Accelerating convergence of trigonometric approximations . Math. Comp. 24 (1970) 547-560. MR 0277086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. W. Kahng. Osculatory interpolation . Math. Comp. 23 (1969) 621-629. MR 0247732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] F. D. Burgoyne. Bivariate interpolation of potential functions . Math. Comp. 22 (1968) 589-594. MR 0226818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. R. DiDonato and M. P. Jarnagin. The efficient calculation of the incomplete beta-function ratio for half-integer values of the parameters $a,\,b$ . Math. Comp. 21 (1967) 652-662. MR 0221730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William F. Trench. On the stability of midpoint smoothing with Legendre polynomials . Proc. Amer. Math. Soc. 18 (1967) 191-199. MR 0212987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] William F. Trench. Bounds on the generating functions of certain smoothing operations . Proc. Amer. Math. Soc. 18 (1967) 200-206. MR 0212988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Walter Gautschi. Computation of successive derivatives of $f(z)/z$ . Math. Comp. 20 (1966) 209-214. MR 0195239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. C. R. Newbery. Interpolation by algebraic and trigonometric polynomials . Math. Comp. 20 (1966) 597-599. MR 0203905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David Elliott and George Szekeres. Some estimates of the coefficients in the Chebyshev series expansion of a function . Math. Comp. 19 (1965) 25-32. MR 0172447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David Elliott. Truncation errors in two Chebyshev series approximations . Math. Comp. 19 (1965) 234-248. MR 0181084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] B. Mond. Multivariate polynomial approximation for equidistant data . Math. Comp. 18 (1964) 298-301. MR 0165684.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. C. Ahlin. A bivariate generalization of Hermite's interpolation formula . Math. Comp. 18 (1964) 264-273. MR 0164428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Boris Podolsky and Harry H. Denman. Conditions on minimization criteria for smoothing . Math. Comp. 18 (1964) 441-448. MR 0168103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. W. Klopfenstein. Conditional least squares polynomial approximation . Math. Comp. 18 (1964) 659-662. MR 0169361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. W. Layman. A finite difference exponential approximation method . Math. Comp. 18 (1964) 113-118. MR 0158530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] F. D. Burgoyne. Approximations to Kelvin functions . Math. Comp. 17 (1963) 295-298. MR 0159416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. W. Preisendorfer and B. W. Roos. On the best fit to experimental data curves using homogeneous two-parameter functions . Math. Comp. 17 (1963) 231-236. MR 0159410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. Sankar and V. Malini. A note on the relative merits of Pad\'e and Maehly's diagonal convergents in computing $e\sp{x}$ . Math. Comp. 17 (1963) 414-418. MR 0156449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Richard Bellman, Robert Kalaba and Bella Kotkin. Polynomial approximation---a new computational technique in dynamic programming: Allocation processes . Math. Comp. 17 (1963) 155-161. MR 0160313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Herbert E. Salzer. Note on osculatory rational interpolation . Math. Comp. 16 (1962) 486-491. MR 0149648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Herbert E. Salzer. Optimum-point formulas for osculatory and hyperosculatory interpolation . Math. Comp. 16 (1962) 356-362. MR 0149647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2